MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER
Model Number 6262
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Headache (1880); Hypoglycemia (1912)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
 
Event or Problem Description
The customer reported that she was at the hospital due to her diabetes.The customer stated that the hospital visit was not related to the readings of her contour next link 2.4 blood glucose monitoring system.While at the hospital, the customer performed a blood glucose testing using her contour next link 2.4 meter and obtained a reading of 345 mg/dl.Based on this reading, the customer received 2.5 units of insulin from her insulin pump.Within 10 minutes, a repeat testing was performed with the hospital's meter and a reading of 135 mg/dl was obtained.Three hours later, the customer was feeling unwell and had headache, which she related with the symptoms of hypoglycemia.The customer took glucose and recovered well.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, an in-house contour next link 2.4 meter was tested with the in-house contour next test strips using a blood sample, which gave a satisfactory performance.Additionally, a device history record was reviewed for the suspected contour next link 2.4 meter and no manufacturing anomalies were found.

Brand Name
CONTOUR NEXT LINK 2.4
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key9745240
Report Number1810909-2020-00098
Device Sequence Number1802434
Product Code NBW
UDI-Device Identifier00301936262013
UDI-Public00301936262013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6262
Device Catalogue Number6262
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR